MathSciNet Relay Station
MathSciNet bibliographic data
MR1695693 32A37
Jevtić, Miroljub; Pavlović, Miroslav On subharmonic behaviour of functions and their tangential derivatives on the unit ball in $\bold C^n$. Indian J. Pure Appl. Math. 30 (1999), no. 4, 407–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement